Withdrawal From Antipsychotics Can Cause Psychosis

This is vital information for anyone on psychotropic medication.

Manic Muses

For those who aren’t regular readers of my blog, I have been struggling to quit Abilify – a powerful antipsychotic medication – without success.  This has been a frightening, long and drawn out process for me, since the withdrawal symptoms I’ve experienced every time I have tried to quit this drug inevitably included a mild psychosis.  What is even more disconcerting is I never had any symptoms of psychosis until I started taking Abilify.

Last night I received a reply from a gentleman named Ed to one of my former posts: Abilify Withdrawal – Round 3: Abilify Wins and Antipsychotic Dependence. It is a very thoughtful piece from a person whose son had a psychotic break after trying to quit antipsychotic medication.  If you read Ed’s comment and follow the links he provided, it seems there is  now evidence  in a just published study that withdrawal from antipsychotics may lead to…

View original post 1,236 more words

Advertisements

2 Comments (+add yours?)

  1. Kathryn McCullough
    Oct 07, 2012 @ 19:21:05

    Damn, this is scary! Really, really scary!
    Hugs,
    Kathy

    Reply

  2. Trackback: A Chemical Straightjacket: Psychiatric Community Using K12 Kids as Guinea Pigs for Dangerous Psychotropic Drugs « 21st Century Screenshots

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Blog Stats

  • 135,534 hits
%d bloggers like this: